- March 20, 2014 at 7:43 pm #117136
Just trying Nutrigold Ashwagandha to help with stress, but two days in and die off feels loads worse. Anyone else had this or maybe it’s just coincidence?
UKMarch 20, 2014 at 9:12 pm #117139
Vegan CatladyMemberTopics: 34Replies: 626
I have never used this herb.
Anecdotally, people say it can cause a build of of toxins if elimination is weak, but I dont know that to be accurate.
I have not read where it is an antifungal , I have however read where the essential oil was capable of killing candida. Maybe it is causing die-off , what are your die-off symptoms? Web MD says it is sedating and depressive.March 21, 2014 at 9:45 am #117160
My die off is basically muscle aches and pains/weakness, joint pains, stiffness, fatigue, and then if really bad it moves into muscle twitches, bones cracking/clunking, tearfulness, anxiety etc.March 21, 2014 at 1:02 pm #117166
jameskepParticipantTopics: 25Replies: 220
Ashwaganda is not going to cause die-off. Your probably having a bad reaction with the herb itself. Herbs in nature are designed to inhibit pathogens not kill them.March 21, 2014 at 2:54 pm #117169
Thanks James, I definitely feel significantly worse, pins and needles in my face too. Maybe I should stop taking it huh!March 21, 2014 at 7:30 pm #117174
TheChosenOneParticipantTopics: 34Replies: 410
Ashwagandha doesn’t cause me problems. I don’t even know if I benefit from taking this herb. If there is benefit, it will probably be very little. Either way, I have to investigate this further.
The topic ‘ashwagandha/die off’ is closed to new replies.